# SDR UALA2013010300038

- Difficulty date: December 31, 2012
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 57,511 hours, 6,714 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FALLING OFF FWD CORNER OF FIRST CLASS LAV RIGHT AISLE, WIRING EXPOSED.  SECURED WIRING AND LIGHT ASSY.
